# SDR UHLA2012082700267

- Difficulty date: August 27, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 21,494 hours, 13,373 cycles
- Engine: Ge CF348E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: GEE193131
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 22,380 hours, 15,243 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT SMELLED LIKE WET SOCKS ON CLIMB AND DESCENT.  PERFORMED OPS CHECK OF PACK 1 IAW AMM 21-21-00-710-801-A, NO ABNORMAL SMELLS NOTED.  MAINTENANCE PERFORMED S170EI-75-20-0012 ON 8/27/12 FOR COMPRESSOR BOROSCOPE, FOUND SIGNS OF OIL CONTAMINATION.  REMOVED AND REPLACED ENGINE NR 1 PER JOBCARD.
